Uniqueness for nonlinear degenerate problems

Noureddine Igbida, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

We prove existence and uniqueness results for weak solutions of nonlinear degenerate problems arising in various physical models. The main novelty in the article concerns the uniqueness, which employs a technique based in showing that weak solutions are also entropy solutions, for which uniqueness follows from a straightforward adaptation of known results. We treat equations with lower order terms that have a particular structure and show with a counterexample that for general lower order terms the uniqueness does not hold.
Original languageEnglish (US)
Pages (from-to)287-307
Number of pages21
JournalNonlinear Differential Equations and Applications
Volume10
Issue number3
DOIs
StatePublished - Oct 9 2003
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Uniqueness for nonlinear degenerate problems'. Together they form a unique fingerprint.

Cite this